MathSciNet Relay Station
MathSciNet bibliographic data
MR1387266 35J25 (35B50 35P15)
López-Gómez, Julián The maximum principle and the existence of principal eigenvalues for some linear weighted boundary value problems. J. Differential Equations 127 (1996), no. 1, 263–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement